# SDR AALA201712159045

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- System (JASC): 2120 · Air Distribution System
- Part: Cartridge
- Part number: US26X21D11781
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. DIRTY SOCK SMELL ODOR . REPLACED CONTAMINATED REESCALATION FILTED IAW AMM.
